MathSciNet Relay Station
MathSciNet bibliographic data
MR77521 (17,1048g) 09.3X
Berman, S. D. On the equation $x\sp m=1$ in an integral group ring. (Russian) Ukrain. Mat. Ž. 7 (1955), 253–261.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement